# SDR MWEA020183

- Difficulty date: March 19, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 42,099 hours, 31,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 3924050501
- Condition: Cracked
- Location: Station 552
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT LONGERON 28 LEFT IS CRACKED UNDER SPLICE AT STATION 552 THROUGH 560.  --  REMOVED LONGERON, POSITIONED AND DRILLED, REINSTALLED LONGERON.
